# SDR FDEA201306071226

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338A
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1600 HAS CORROSION ON UPPER TEE.  REMOVED CORROSION IAW-SRM-51-10-02, FOUND OUT OF ALLOWABLE LIMITS IAW-SRM-53-00-51, FIG 101, DETAIL III.    INSTALLED NEW FLOORBEAM IAW-SRM-51-40-02 AND DWG 146N5087.   CATAGORY A MAJOR REPAIR.
